# SDR ASAA2013061895223

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397074
- Condition: Damaged
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BL 0 AND BS 312 HAS A DAMAGED HOLE IN UPPER FLANGE (FOUND WHILE DOING 312 TEE CHORD REPAIR) ACFT GROUNDED.   REMOVED DAMAGED UPPER TEE OF FLOOR SUPPORT.  FABRICATED, TREATED, PRIMED, TOPCOATED AND INSTALLED NEW UPPER TEE FROM BS 294-312, BL 0 IAW SRM 51-40-02, 51-40-05, 51-20-01 AND SOPM 20-41-02.
